# SDR R61A2023021800144

- Difficulty date: February 5, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N223JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 36,754 hours, 23,177 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: FE374400000
- Part serial: FR0611
- Condition: Disengaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PASSENGER DOOR PNEUMATIC ASSY. FOR EMERGENCY EVACUATION SYS FOUND WITH CONTROL PLATE INSTALLED/SAFETY WIRED IN THE DISARMED POSITION WHILE AIRCRAFT WAS IN SERVICE. INSTALLED THE FWD PAX DOOR PNEUMATIC ASSEMBLY CONTROL PLATE IN THE ARMED POSITION REF. EMB175 AMM 52-11-53.
